# SDR DALA2025110608095

- Difficulty date: October 31, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 57,958 hours, 28,929 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 7057745
- Condition: Out Of Tolerance
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6820 PIN EXTENCION OUT OF LIMITS ON SNUBBER OF L4 DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00078 :ROTARY SNUBBER WAS REPLACED BY SERVICIABLE SNUBBER PER B757-200 AMM 52-11-10 ALSO 4L DOOR WAS REMOVED / INSTALLED PER B757-200 AMM 52-11-01. (1282324)
